# SDR FDEA201312223028

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 63,321 hours, 24,678 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 911402
- Part serial: 249
- Condition: Failed
- Location: Fuel Flow
- Part time: 1,827 hours, 944 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AT FL 320,  NOTICED NR 2 FUEL FLOW 16150 PPH, ALL OTHER INDICATIONS NORMAL.  FUEL USED SHOWED NR 2 HAD USED 2200 LBS MORE THAN 1 & 3.  FUEL REMAINING WAS IN AGREEMENT WITH FUEL USED.  WHEN THROTTLE RETARDED, FUEL FLOW REDUCED TO APPROXIMATELY 11000 PPH AT IDLE.  R & R NR 2 ENGINE FUEL FLOW TRANSMITTER IAW MM 73-31-02-2, LEAK & OPS CHECKED GOOD.
